|Skin burning and tingling
Jan 17, 2007
i was diagnosed HIV+ in OCT 2006. CD4 was 375, virus load was 675,000 The doctor put me on nevitro, lamuvidine, stavudine, one month ago. Nevitrio, 1 tablet in the first 2 weeks, then 2 tablets after that. three days ago i started having a burning tingling sensation on the soles of my feet and palms of my hands. painful to walk now. ears are hot and skin is tingling,eyes and lips are dry. I think this is a sideeffect, no visible rashes.....yet Can i take something to lessen the effect?
Response from Dr. Henry
Often simple analgesics like ibuprofen or acetominophen can help some for discomfort like you describe. If further side effects develop (such as fever, rash, nausea, eye/mouth problems) I would make sure your doctor examines you. KH
Just some gratitude
- HIV Infection Risk Swallowing Cum
- What Are The Chances Of Getting AIDS From Sucking Penis?
- Is Ear Infection A Sign Of Acute HIV Infection?
- Herpes After Condom Inside Out Worried I Have HIV
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.